# SDR V0XD20210302008

- Difficulty date: February 16, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK AT F.S.661.00+16 AND F.S. 669.40 CORRODED. CORRECTIVE ACTION: CORROSION AT F.S. 661.00+16 WIHTIN LIMITS. REPLACED SEAT TRACK FROM F.S. 669.00 TO 724.00 IAW CRJ 900 AMM 53-00-49. FOR DETAILS SEE AVMAX WORK ORDER 80909 WORK CARD 2275.
